The Michigan Mathematical Journal

Heegaard splittings of prime $3$-manifolds are not unique.

Joan S. Birman, F. González-Acu na, and José M. Montesinos

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 23, Issue 2 (1976), 97-103.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001657

Digital Object Identifier
doi:10.1307/mmj/1029001657

Mathematical Reviews number (MathSciNet)
MR0431175

Zentralblatt MATH identifier
0321.57004

Subjects
Primary: 57A10

Citation

Birman, Joan S.; González-Acu na, F.; Montesinos, José M. Heegaard splittings of prime $3$-manifolds are not unique. Michigan Math. J. 23 (1976), no. 2, 97--103. doi:10.1307/mmj/1029001657. https://projecteuclid.org/euclid.mmj/1029001657


Export citation